# SDR SIMA200726802

- Difficulty date: September 24, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 16,271 hours, 14,597 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3603401005
- Part serial: 0624
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC NR 1 LOW QUANTITY LEVEL WENT FROM TOP OF YELLOW TO BOTTOM OF YELLOW IN LESS THAN 40 MINUTES.  DID NOT GET A HYDRAULIC FAIL MESSAGE.  REMOVED AND REPLACED NR 1 RUDDER ACTUATOR AND COMPLETED RUDDER BACKLASH CHECK.  ALL LEAK AND OPERATIONAL/FUNCTIONAL CHECKS WERE GOOD AIRCRAFT RETURNED TO SERVICE.
